Blank
Avatar universal
I missed
What do you do when you shoot meth and miss the vein?  Ouch,,it;s getting big
Cancel
12 Answers
12 Answers
Page 1 of 1
Avatar universal
Find a doctor forum.  This is an addiction forum....if your planning on quitting than this is the right place to come.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
306455 tn?1288865671
You stop shooting meth.
Comment
Cancel
306455 tn?1288865671
Comment
Comment
Submit Comment
401095 tn?1351395370
it can cause an infection is your arm...i would go to the doctor as i have seen people loose their arm due to this...it has gone into the tissue and will cause tissue damage..ice it and see a doctor...and quit drugs before u lose your arm
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
558696 tn?1222062234
I never shot anything so I really have no idea but I think you should for sure see a doctor. There is a doctor forum on here you can ask advice. I'm sorry this has happened and when you are ready to stop please come back to this forum, there are great people here! Good luck hon.
Comment
Cancel
558696 tn?1222062234
Comment
Comment
Submit Comment
Avatar universal
I left u a message on your home page,
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
495284 tn?1333897642
stop shooting meth and find a doctor.
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
372416 tn?1242669352
Magi, you kill me!  LOL
Comment
Cancel
372416 tn?1242669352
Comment
Comment
Submit Comment
Avatar universal
I would get it checked out. When I was shooting over 20 years ago I missed on my left arm it became a big abcess it was messed up around 6 months at the time i did not know better but it hurt like hell the first 4 months I was more pissed I didn't get high at the time.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
228936 tn?1249097848
Meth is about the worst thing to miss with. Go to a ER and then go to rehap. all best
Comment
Cancel
228936 tn?1249097848
Comment
Comment
Submit Comment
Avatar universal
High risk for infections like cellulitis in your arm, which needs IV antibiotics.  If not treated, could cause severe sepsis and death
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
766993 tn?1235067612
I would quit!!!!!!!Then get my but to inpatient treatment right away ! Horrible drug!Know a few who are dead from it and other things .Prayers are with you !
Comment
Cancel
766993 tn?1235067612
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar f tn
Blank
jifmoc
los angeles, CA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA